MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 28/0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH DELTA V-40 CERAMIC HEAD 28/0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6570-0-128
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
The clinic reported the following event : "implantation failure.They couldn't have impacted.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding seating/locking issues involving a ceramic head was reported.The event was not confirmed.Method & results: -device evaluation and results: material analysis inspection indicated "metal transfer markings observed on head and taper consistent with attempted assembly with stem.Based on the given information, no identifiable material or manufacturing discrepancies were observed on the surfaces examined." -medical records received and evaluation: no medical records were received for review with a clinical consultant.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the event nor the exact cause could be confirmed because insufficient information was provided.A material analysis inspection indicated "metal transfer markings observed on head and taper consistent with attempted assembly with stem.Based on the given information, no identifiable material or manufacturing discrepancies were observed on the surfaces examined." if further information becomes available this investigation will be re-opened.

Brand Name
DELTA V-40 CERAMIC HEAD 28/0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8222762
Report Number0002249697-2019-00059
Device Sequence Number19250012
Product Code JDI
UDI-Device Identifier04546540608499
UDI-Public04546540608499
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number6570-0-128
Device Lot Number68013004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;